# SDR USAAD97075

- Difficulty date: April 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48035
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21171802
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT/PHL - FLT 2127 - AFTER TAKEOFF, AIRCRAFT WOULD NOT MAINTAIN PRESSURIZATION.  RETURNED TO FIELD.  REPLACED NR 2 PRESSURIZATION CONTROLLER.  (X)
